# SDR AALA20120712002

- Difficulty date: July 12, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 46,588 hours, 6,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300313
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP DAMAGED.  PERFORMED HOT BOND REPAIR PER SRM 57-53-01.
